Log in

I forgot my password

Latest topics
» Struggling
Yesterday at 3:19 am by doublej

» CURED FROM VULVODYNIA - PAIN FREE FOR 2 YEARS
Wed Dec 13, 2017 5:17 pm by Katiej

» Amitriptyline Success and new-found love
Mon Dec 11, 2017 2:47 am by hannah22

» Went Away and Came Back
Sun Dec 10, 2017 8:48 pm by lindsey_taylor

» Somebody please help me...
Sat Dec 09, 2017 5:46 pm by PainBlogger

» I think I know what causes vulvodynia-it's the memory of pain
Sat Dec 09, 2017 4:40 pm by mary jane

» 7 years later and life looks bleak :(
Thu Dec 07, 2017 12:37 am by sarisbaris

» Laser or Botox Injections for treating vulvodynia
Wed Dec 06, 2017 6:04 am by sarisbaris

» difficult to treat vaginal infections, un-understanding docotrs
Wed Dec 06, 2017 2:52 am by RainyShay77

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Just released from UCL hospital

View previous topic View next topic Go down

Just released from UCL hospital

Post  mary jane on Tue Oct 29, 2013 5:52 pm

I went there last night complaining with clitoral pain (eek) and a bartholin cyst.
4h later, they tell me the vulvodynia has spread, there is no cyst.
The cause of the spreading is Diflucan. I must of had an allergic reaction to it.
Now I'm all red and swollen everywhere and on 5 different meds.

how is this even possible?
I only had it on one side
avatar
mary jane

Posts : 321
Join date : 2013-10-05
Location : UK

View user profile

Back to top Go down

Re: Just released from UCL hospital

Post  Alana3 on Tue Oct 29, 2013 6:01 pm

I'm confused as to how you know Diflucan was the culprit. And vulvodynia does spread unfortunately.

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Just released from UCL hospital

Post  mary jane on Tue Oct 29, 2013 7:02 pm

i took one pill for my yeast infection and the very second day I got the new symptoms Sad i'm confused.
avatar
mary jane

Posts : 321
Join date : 2013-10-05
Location : UK

View user profile

Back to top Go down

Re: Just released from UCL hospital

Post  Kathy100 on Wed Oct 30, 2013 10:17 am

I had a bad reaction to hydrocortisone cream & also Canestan when my doctor was "experimenting" on me to see what would work - my labia almost doubled in size(!) & my pain levels went right up. I stopped using the cream and the swelling went down.

Kathy100

Posts : 95
Join date : 2012-12-17

View user profile

Back to top Go down

Re: Just released from UCL hospital

Post  mary jane on Wed Oct 30, 2013 11:48 am

@Kathy, that's preposterous!
I think we need to go on anti-inflammatory diets and swith to Optibac proibiotics, which have a special candida-eating yeast in them !
I pray for us
avatar
mary jane

Posts : 321
Join date : 2013-10-05
Location : UK

View user profile

Back to top Go down

Re: Just released from UCL hospital

Post  Sarah001 on Wed Oct 30, 2013 10:19 pm

I think alot of the things they have us try worsen symptoms because they're just not what we need. Mary jane I'm glad you've finally had someone look and confirm you don't have another cyst, it's easy to get carried away when you look all the time at what's happening so hopefully it was an allergic reaction and things will start to calm down a bit.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Just released from UCL hospital

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum